BibTeX record journals/dm/GrannellGKS03

download as .bib file

@article{DBLP:journals/dm/GrannellGKS03,
  author    = {Mike J. Grannell and
               Terry S. Griggs and
               Vladimir P. Korzhik and
               Jozef Sir{\'{a}}n},
  title     = {On the minimal nonzero distance between triangular embeddings of a
               complete graph},
  journal   = {Discret. Math.},
  volume    = {269},
  number    = {1-3},
  pages     = {149--160},
  year      = {2003},
  url       = {https://doi.org/10.1016/S0012-365X(02)00751-3},
  doi       = {10.1016/S0012-365X(02)00751-3},
  timestamp = {Sat, 22 Feb 2020 14:00:49 +0100},
  biburl    = {https://dblp.org/rec/journals/dm/GrannellGKS03.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics